On asymptotics of distribution of the sojourn time on a half-axis of a random walk with heavy tails

Research output: Contribution to journalArticlepeer-review

Abstract

We study asymptotic behavior of the distribution of the sojourn time of a random walk over growing level.We assume here regular variation of the right tail distribution of summands and existence of the second moment. Some two-sided asymptotic bounds for the sojourn time distribution are established.

Translated title of the contributionОб асимптотике распределения времени пребывания на полуоси для случайного блуждания с тяжелыми хвостами
Original languageEnglish
Pages (from-to)1813-1817
Number of pages5
JournalСибирские электронные математические известия
Volume15
DOIs
Publication statusPublished - 1 Jan 2018

OECD FOS+WOS

  • 1.01 MATHEMATICS

Fingerprint Dive into the research topics of 'On asymptotics of distribution of the sojourn time on a half-axis of a random walk with heavy tails'. Together they form a unique fingerprint.

Cite this